Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 4, 2016, 3:30 PM EDT for 4 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2016, 3:30 PM EDT (19:30 UTC)
- Expired
- Jul 4, 2016, 4:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Casey County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
970
WUUS53 KLMK 041930
SVRLMK
KYC021-045-155-217-042000-
/O.NEW.KLMK.SV.W.0237.160704T1930Z-160704T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL CASEY COUNTY IN CENTRAL KENTUCKY...
WESTERN BOYLE COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN TAYLOR COUNTY IN CENTRAL KENTUCKY...
* UNTIL 400 PM EDT
* AT 330 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...RILEY...PEYTONS STORE...SPURLINGTON...GRAVEL
SWITCH...NEW MARKET...SALLEETOWN...JACKTOWN AND PENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3738 8537 3754 8542 3763 8512 3763 8503
3766 8503 3769 8493 3745 8487
TIME...MOT...LOC 1930Z 253DEG 40KT 3749 8529
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
635
WWUS53 KLMK 041946 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT MON JUL 4 2016
KYC021-045-155-217-042000-
/O.CON.KLMK.SV.W.0237.000000T0000Z-160704T2000Z/
MARION KY-CASEY KY-BOYLE KY-TAYLOR KY-
346 PM EDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN MARION...NORTH CENTRAL CASEY...WESTERN BOYLE AND
NORTHEASTERN TAYLOR COUNTIES...
AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
LEBANON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...POPLAR CORNER...ELLISBURG...RILEY...PEYTONS
STORE...BRUMFIELD...GRAVEL SWITCH...SALLEETOWN AND JACKTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3741 8520 3758 8529 3763 8512 3763 8503
3766 8503 3769 8493 3745 8487
TIME...MOT...LOC 1946Z 253DEG 40KT 3754 8507
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER276
WWUS53 KLMK 042000
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT MON JUL 4 2016
KYC021-045-155-217-042010-
/O.EXP.KLMK.SV.W.0237.000000T0000Z-160704T2000Z/
MARION KY-CASEY KY-BOYLE KY-TAYLOR KY-
400 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...NORTH
CENTRAL CASEY...WESTERN BOYLE AND NORTHEASTERN TAYLOR COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3741 8520 3758 8529 3763 8512 3763 8503
3766 8503 3769 8493 3745 8487
TIME...MOT...LOC 2000Z 253DEG 40KT 3754 8507
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:20 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
320 PM EDT MON JUL 4 2016
.SHORT TERM (Now through Tuesday Night)...
Issued at 310 PM EDT Mon Jul 4 2016
...Flash Flood Threat Continues Into Tonight...
Quasi-stationary front draped across Kentucky continues to serve as
a focus for convection this afternoon. Plenty of instability
available south of the Parkways, 40 kt of mid-level flow to enhance
shear profiles, and a boundary-rich environment are fueling a severe
threat, with damaging winds as the main hazard from bowing segments
and precip loading.
High precipitable water and low flash flood guidance also warrant
flash flooding concerns, but some question as to how long the threat
will continue given that ongoing storms have remained fairly
progressive. Still, with 3-5 inches of rain yesterday in some areas,
any renewed heavy rainfall in an already-saturated location will
result in flooding issues, so will allow the Flash Flood Watch to
ride as is even though impacts are likely to be more localized.
Evening/overnight crew can clear and/or cancel once the threat of
rain diminishes.
Expect precip to diminish from NW-SE tonight as the weak upper trof
axis continues to shear out, and the effective boundary is pushed
into the Tennessee Valley. By midnight, will trend POPs down to low
chance over Indiana, and even a low-end likely near Lake Cumberland.
Drying trend will continue on Tuesday, as mid-level heights attempt
to rise a bit across the region as mid-level ridging over the
Southern Plains tries to expand north and east. Latest round of
model data suggests that iso-sct storms will be possible...but
mainly focused across southern KY. Highs will be tempered by clouds
but should warm into the mid-upper 80s.
.LONG TERM (Wednesday through Monday)...
Issued at 310 PM EDT Mon Jul 4 2016
Zonal pattern during mid-week, with the stronger westerlies to our
north, will mean warm but unsettled weather. Default mode will the
scattered diurnal convection typical of this time of year, but any
weak impulses that would serve as a better focus for precip will be
difficult to time. Wed night/Thu appear to be a better chance with
some weakness to the ridging, and we do have high chance/low likely
POPs in that time frame. Dewpoints will punch solidly into the
lower/mid 70s, and pushing Wed-Thu afternoon heat indices to near
100.
Stronger ridging on Friday will support the warmest temps and lowest
POPs before a front tries to drop into the Ohio Valley Fri night.
Broad eastern CONUS trofiness will set up for the weekend, and could
push the front south into the Tennessee Valley. Difficult to place
much confidence in a fropa at this time of year, so current forecast
for the weekend is near climo, but more of a clean fropa could bring
in more pleasant temps and dewpoints for one or both days of the
weekend, especially in southern Indiana and north central Kentucky.
&&
.AVIATION (18Z TAF Update)...
Issued at 138 PM EDT Mon Jul 4 2016
Rounds of showers and storms will continue to affect the TAF sites
through this afternoon and at least early evening as a steady plume
of moisture rides up the Ohio Valley from the SW. Precipitation is
focusing along a stalled frontal boundary, so repeated and
occasionally intense rainfall is expected. VIS could drop into the 1
to 2 mile range for brief periods in any T-storm, along with wind
gusts in the 40-50 mph range. Have included the best expected timing
for storms at each terminal, with lulls in between.
Precipitation coverage/intensity should diminish this evening, with
lower ceilings and some visibility restrictions possible. Will be
optimistic with cig/vis recovery by mid morning on Tuesday, however
low clouds may linger into the early afternoon if they become well
established overnight.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch through Tuesday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flash Flood Watch through Tuesday morning for INZ076>079-083-084-
089>092.
&&
Short Term........RAS
Long Term.........RAS
Aviation..........BJSHazardous weather outlook, Jul 4, 3:25 AM EDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 AM EDT MON JUL 4 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-050730- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 325 AM EDT MON JUL 4 2016 /225 AM CDT MON JUL 4 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER HAZARD. IN ADDITION...TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE STORMS. THIS HEAVY RAINFALL COMBINED WITH THE HEAVY RAINFALL ON SUNDAY WILL POSE A RISK OF LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Special weather statement, Jul 4, 2:50 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 250 PM EDT MON JUL 4 2016 KYZ063>065-074-076-077-041915- HART-METCALF-ADAIR-GREEN-BARREN-TAYLOR- 250 PM EDT MON JUL 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT GREEN...SOUTHEASTERN HART... NORTHWESTERN METCALFE...NORTHEASTERN BARREN...WEST CENTRAL ADAIR AND SOUTH CENTRAL TAYLOR COUNTIES... AT 250 PM EDT/150 PM CDT/...A STRONG THUNDERSTORM WAS 12 MILES SOUTHEAST OF MUNFORDVILLE...MOVING EAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPBELLSVILLE...GREENSBURG...MONROE...PARK...SEYMOUR...PICKETT...KEMP... NEWT...LEGRANDE AND GRAB. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3720 8585 3736 8532 3712 8531 3707 8583 TIME...MOT...LOC 1850Z 252DEG 44KT 3713 8575 SCHOETTMER
Special weather statement, Jul 4, 3:00 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM CDT MON JUL 4 2016
KYZ070-041930-
LOGAN-
200 PM CDT MON JUL 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LOGAN COUNTY...
AT 200 PM CDT...A STRONG THUNDERSTORM WAS NEAR ELKTON...MOVING EAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...AUBURN...ADAIRVILLE...LICKSKILLET...SCHOCHOH...OLMSTEAD...
DOT...OAKVILLE...SCHLEY AND DENNIS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3667 8706 3674 8706 3676 8705 3679 8706
3685 8706 3689 8672 3666 8676
TIME...MOT...LOC 1900Z 265DEG 35KT 3675 8711
SCHOETTMERSpecial weather statement, Jul 4, 3:05 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 205 PM CDT MON JUL 4 2016 KYZ073>075-041930- MONROE-BARREN-ALLEN- 205 PM CDT MON JUL 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE... SOUTHEASTERN BARREN AND SOUTHEASTERN ALLEN COUNTIES... AT 205 PM CDT...A STRONG THUNDERSTORM WAS OVER SCOTTSVILLE...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSVILLE...TOMPKINSVILLE...FOUNTAIN RUN...JEFFREY...FREETOWN...DRY FORK...SULPHUR LICK...AMOS...HOLLAND AND GUM TREE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3664 8619 3676 8626 3690 8580 3669 8566 TIME...MOT...LOC 1905Z 248DEG 40KT 3672 8617 SCHOETTMER
Special weather statement, Jul 4, 3:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT MON JUL 4 2016
KYZ053-054-064-065-077-041945-
ADAIR-LARUE-GREEN-MARION-TAYLOR-
310 PM EDT MON JUL 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MARION...GREEN...
SOUTHEASTERN LARUE...NORTHERN ADAIR AND TAYLOR COUNTIES...
AT 310 PM EDT/210 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
GREENSBURG...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...LEBANON...GREENSBURG...SUMMERSVILLE...WHITE ROSE...NEW
MARKET...NEWT...SALLEETOWN...ACTON AND BLOYD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3712 8562 3748 8563 3757 8517 3735 8514
3731 8516 3730 8513 3712 8511
TIME...MOT...LOC 1910Z 252DEG 39KT 3731 8557
SCHOETTMERLocal storm report, Jul 4, 3:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG 1 SSW UNO 37.17N 85.85W
07/04/2016 HART KY 911 CALL CENTER
TREES DOWN IN THE AREA.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 4, 3:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT MON JUL 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 ENE EXIE 37.18N 85.50W
07/04/2016 GREEN KY 911 CALL CENTER
TREES DOWN IN THE AREA.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Ohio | 29 min |
| Jul 3, 8:11 PM EDT | Areal Flood Advisory | LMK | Hardin, Meade | 2 hr |
| Jul 3, 8:25 PM EDT | Special Weather Statement | LMK | Bullitt | 35 min |
| Jul 3, 8:27 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin | 18 min |
| Jul 3, 8:48 PM EDT | Special Weather Statement | LMK | Grayson | 27 min |
| Jul 3, 8:59 PM EDT | Special Weather Statement | LMK | Nelson | 46 min |
| Jul 3, 9:15 PM EDT | Special Weather Statement | LMK | Hardin, Hart, Larue | 30 min |
| Jul 3, 9:26 PM EDT | Special Weather Statement | LMK | Washington | 34 min |
| Jul 3, 10:02 PM EDT | Special Weather Statement | LMK | Mercer, Washington | 43 min |
| Jul 3, 10:21 PM EDT | Special Weather Statement | LMK | Taylor | 24 min |
| Jul 3, 10:42 PM EDT | Special Weather Statement | LMK | Warren | 33 min |
| Jul 4, 9:43 AM EDT | Areal Flood Advisory | LMK | Meade | 6 hr |
| Jul 4, 11:19 AM EDT | Special Weather Statement | LMK | Grayson | 26 min |
| Jul 4, 12:19 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 26 min |
| Jul 4, 12:24 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 36 min |
| Jul 4, 12:52 PM EDT | Special Weather Statement | LMK | Fayette | 23 min |
| Jul 4, 12:56 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 34 min |
| Jul 4, 1:06 PM EDT | Areal Flood Advisory | LMK | Hart, Larue | 6 hr |
| Jul 4, 1:11 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Jul 4, 1:24 PM EDT | Special Weather Statement | LMK | Butler | 36 min |
| Jul 4, 1:28 PM EDT | Special Weather Statement | LMK | Butler | 32 min |
| Jul 4, 1:44 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 31 min |
| Jul 4, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 37 min |
| Jul 4, 2:09 PM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hart, Warren | 66 min |
| Jul 4, 2:10 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 35 min |
| Jul 4, 2:15 PM EDT | Special Weather Statement | LMK | Hart | 30 min |
| Jul 4, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Edmonson, Logan, Simpson, Warren | 25 min |
| Jul 4, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Warren | 31 min |
| Jul 4, 2:49 PM EDT | Special Weather Statement | LMK | Hart | 26 min |
| Jul 4, 2:50 PM EDT | Special Weather Statement | LMK | Green | 25 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | LMK | Logan | 30 min |
| Jul 4, 3:05 PM EDT | Special Weather Statement | LMK | Allen, Monroe | 25 min |
| Jul 4, 3:07 PM EDT | Areal Flood Advisory | LMK | Barren, Green, Hart, Metcalfe | 53 min |
| Jul 4, 3:10 PM EDT | Special Weather Statement | LMK | Green, Taylor | 35 min |
| Jul 4, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Jul 4, 3:27 PM EDT | Tornado Warning | LMK | Adair, Taylor | 18 min |
| Jul 4, 3:36 PM EDT | Areal Flood Advisory | LMK | Adair, Green, Metcalfe, Taylor | 114 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 2 hr |
| Jul 4, 3:41 PM EDT | Tornado Warning | LMK | Adair, Casey | 19 min |
| Jul 4, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 51 min |
| Jul 4, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 34 min |
| Jul 4, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 36 min |
| Jul 4, 5:05 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.